Volume 5 Issue 3 [March 2017]


Title : New Integer Sequences Arising From Quadratic Function

Authors : Olaiju Olusegun .A, Agbolade O.A 


Call For Paper

Call for paper

Volume 6 Issue 07 July 2018

 Read More

Crossref - DOI / ICV 2016

DOI : 10.31142/ijmcr

ICV(2016): 57.55

Impact Factor SJIF(2018)

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top